Hilbert's irreducibility theorem and rational points on algebraic curves
Doklady Akademii Nauk, Tome 247 (1979) no. 2, pp. 285-289
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_2_a6,
author = {V. G. Sprindzhuk},
title = {Hilbert's irreducibility theorem and rational points on algebraic curves},
journal = {Doklady Akademii Nauk},
pages = {285--289},
year = {1979},
volume = {247},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_2_a6/}
}
V. G. Sprindzhuk. Hilbert's irreducibility theorem and rational points on algebraic curves. Doklady Akademii Nauk, Tome 247 (1979) no. 2, pp. 285-289. http://geodesic.mathdoc.fr/item/DAN_1979_247_2_a6/